You are not currently logged in.
Access JSTOR through your library or other institution:
Solution of the Asymmetric Mixing Problem
Denise Kirschner and Jeff Morgan
SIAM Journal on Applied Mathematics
Vol. 58, No. 3 (Jun., 1998), pp. 725-736
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/118282
Page Count: 12
Preview not available
In this paper, we develop the framework for the use of the asymmetric mixing function that allows for a two-sex pair-formation model with self-selection, used in sexually transmitted diseases. We prove existence and uniqueness of a solution assuming the population distributions are known.
SIAM Journal on Applied Mathematics © 1998 Society for Industrial and Applied Mathematics